# SDR VNAA0212039

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 20,035 hours, 17,980 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 870004MODA
- Part serial: 49
- Condition: Failed
- Part time: 10,018 hours, 9,855 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE AIRCRAFT STARTED PULLING TO THE LEFT AT 70 KNOTS AND THE CREW ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND REPLACED THE TORQUE LINKS, PSEU, AND ADJUSTED THE FEED BACK POTS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
